Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have RA factor and high ESR level. Burning urination, painful ejaculation, joint pain. Due to masturbation?

HI SIR, PLEASE HELP ME IAM SUFFERING WITH RA FACTOR AND ESR LEVEL 37 . FROM PAST 10 YEARS I WAS DOING MASTUBARATION AND NOW I AM FEELING BURNING SENSATION IN URINE AREA AND EVER MY SPERM COMES OUT IAM FEELING PAIN AND MY BLOOD COLOUR CHANGING SLIGHTLY RED . AND I HAVE SEVERE JOINT PAINS . ARE THESE IS A CAUSE OF MASTUBARATION. HOW TO RECOVER MY SELF. PLEASE ANSWER
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
the symptoms you describe, especially painful urination is going to be rare that it should be due to masturbation, Slight chanced are however possible , but its really rare. However, the commonest cause of burning urination is usually infections. Its worth knowing if you have been exposed lately to any unprotected sexual contact. Other rhumatologic diseases could cause a syndrome of urethritis, joint pain. but to come to this conclusion, an infectious screen needs to be done with appropriate urethral swabs , urine cultures and sensitivity tests.
Consult your family physician for help and get appropriate and timely treatment to avoid any complications.
Thanks and best regards,
Luchuo, MD.
Answered: Sun, 3 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor